# SDR GQVA20210824001

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N33BW
- Make and model: Cessna 525A
- Aircraft serial: 525A0010
- Aircraft time: 5,695 hours, 4,329 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: RV6NAYSD252A
- Part serial: NSN
- Condition: Shorted
- Part time: 5,695 hours, 4,329 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ESTABLISHED ON FINAL APPROACH TO KADS WHEN THE CREW NOTICED AN "ACRID ELECTRICAL BURNING SMELL" AND ASSOCIATED EYE BURNING.  THE PIC REPORTED THAT HE DID NOT SEE ANY SMOKE OR FIRE.  THE CREW DECLARED AN EMERGENCY WITH ATC, REQUESTED ARFF ASSISTANCE, AND COMPLETED THE APPLICABLE AFM PROCEDURES FOR LANDING. THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE RAMP UNDER THE WATCH ARFF.  THE PASSENGERS AND CREW DEPLANED NORMALLY.  THE AIRCRAFT HAS BEEN PLACED IN "G" STATUS PENDING MAINTENANCE.
